Tennessee, 2007Hail and Damaging Winds in Tennessee, April 3, 2007
April 3, 2007 · NWS MEG · 18 events in 10 counties and zones
A strong cold front moved into West Tennessee during the late afternoon and evening hours of April 3, 2007. The front produced numerous showers and thunderstorms many of which became severe.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $31,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved into West Tennessee during the late afternoon and evening hours of April 3, 2007. The front produced numerous showers and thunderstorms many of which became severe. Damaging winds and large hail occurred as a result.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 3, 12:53 PM CST, 5 hours 42 minutes earlier.
Area forecast discussion, Apr 3, 12:53 PM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CDT TUE APR 3 2007
.DISCUSSION...
STILL LOOKING AT A RISK OF SEVERE WEATHER...LIKELY MOVING THROUGH
THE MIDSOUTH LATE AFTERNOON/EVENING AHEAD OF A STRONG COLD FRONT.
18Z LZK SOUNDING AND LATE MORNING AIRCRAFT SOUNDINGS AT MEMPHIS
INDICATE A WARM LAYER AT 900 MB TO 750 MB...EFFECTIVELY CAPPING
DEEP MOIST CONVECTION. THIS CAP IS GRADUALLY ERODING...AS SURFACE
TEMPS OVER NORTHERN AR REACH THE LOWER 80S WITH DEWPOINTS IN THE
MID 60S. GOES VISIBLE IMAGERY INDICATED LINEAR ORIENTED TOWERING
CU DEVELOPING OVER THIS AREA... AHEAD OF THE FRONT WHICH ROUGHLY
EXTENDED ALONG INTERSTATE 44 AT DISCUSSION TIME.
EXPECT A MULTI SEGMENT LINEAR MCS TO BECOME BETTER ORGANIZED OVER
THE OZARKS LATE THIS AFTERNOON WHICH SHOULD MOVE THROUGH THE
MIDSOUTH THIS EVENING. 18Z SPC MESOANALYSIS ESTIMATED CAPES WERE
APPROACHING 2000 J/KG OVER THE MIDSOUTH. WITH MARGINAL SHEAR...LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER
THREATS. GIVEN THE HIGH INSTABILITY...AN ISOLATED TORNADO OR TWO
CANNOT BE RULED OUT NEAR BOUNDARIES AND OTHER LOCALIZED SOURCES OF
HIGHER HELICITY. WHAT TORNADO THREAT THERE IS SHOULD DECREASE
BY LATE EVENING AS INSTABILITY MODERATES.
POST FRONTAL AIRMASS CHANGE WILL BE DRAMATIC... COURTESY OF
SIGNIFICANTLY COOLER AND DRIER CANADIAN AIR. VERY LOW DEWPOINTS
AND LIGHT WINDS WILL LIKELY RESULT IN SUBFREEZING MINIMUM TEMPS
THIS WEEKEND. SOME QUESTION PERSISTS CONCERNING THE AMOUNT OF MID
AND HIGH CLOUDS...BUT THE LOW DEWPOINTS REMAIN AND WINDS SHOULD BE
LIGHT BY LATE THURSDAY. 1000 TO 500 MB THICKNESSES OF 5220 M ARE
CERTAINLY UNUSUAL FOR EARLY/MID APRIL. WILL MENTION MORNING FROST
IN THE WEEKEND PERIODS AND MAINTAIN MENTION OF POSSIBLE FREEZING
TEMPS IN THE HAZARDOUS WEATHER OUTLOOK.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 50 63 40 60 / 70 0 0 0
MKL 47 61 30 56 / 70 0 0 0
JBR 47 62 35 57 / 40 0 0 0
TUP 56 66 37 59 / 80 0 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 3, 1:55 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT TUE APR 3 2007
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041030-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
255 PM CDT TUE APR 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER MOST OF THE MIDSOUTH. THE MODERATE RISK AREA IS ROUGHLY
NORTH OF A CLARKSDALE TO CORINTH MISSISSIPPI LINE. A SLIGHT RISK OF
SEVERE WEATHER EXISTS SOUTH OF THIS LINE.
A STRONG COLD FRONT WILL MOVE THROUGH THE MIDSOUTH THIS EVENING AND
EARLY WEDNESDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL
OCCUR ALONG AND AHEAD OF THE FRONT. SEVERE THUNDERSTORMS ARE
EXPECTED...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY IN THE MODERATE
RISK AREA. STORMS WILL LIKELY AFFECT NORTHEAST ARKANSAS AND THE
MISSOURI BOOTHEEL BETWEEN 3 PM AND 7 PM...AND WESTERN TENNESSEE
BETWEEN 4 PM AND 10 PM. THE STORMS WILL LIKELY IMPACT NORTHEAST
MISSISSIPPI BETWEEN 8 PM AND 1 AM WEDNESDAY MORNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
COLDER AIR WILL MOVE IN BEHIND THE FRONT AND REMAIN OVER THE
MIDSOUTH THROUGH FRIDAY. TEMPERATURES THURSDAY AND FRIDAY MORNINGS
COULD BE NEAR THE FREEZING POINT. OVER THE WEEKEND...FREEZING LOW
TEMPERATURES ARE LIKELY ACROSS MUCH OF THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...
THROUGH THE EVENING.
PWB
In the hours before
Local storm report, Apr 3, 6:04 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
704 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL WARDELL 36.35N 89.82W
04/03/2007 M0.75 INCH PEMISCOT MO LAW ENFORCEMENT
0620 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/03/2007 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN
0621 PM TSTM WND GST 2 W KENNETT 36.24N 90.08W
04/03/2007 E60.00 MPH DUNKLIN MO LAW ENFORCEMENT
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
JUST ON THE EAST SIDE OF JONESBORO
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
&&
SVRLocal storm report, Apr 3, 6:12 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL WARDELL 36.35N 89.82W
04/03/2007 M0.75 INCH PEMISCOT MO LAW ENFORCEMENT
0620 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/03/2007 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN
0621 PM TSTM WND GST 2 W KENNETT 36.24N 90.08W
04/03/2007 E60.00 MPH DUNKLIN MO LAW ENFORCEMENT
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0630 PM HEAVY RAIN BIGGERS 36.33N 90.81W
04/03/2007 E0.00 INCH RANDOLPH AR TRAINED SPOTTER
STREET FLOODING ON RURAL ROADS IN COUNTY
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
JUST ON THE EAST SIDE OF JONESBORO
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
&&
SVRSpecial weather statement, Apr 3, 6:12 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT TUE APR 3 2007
TNZ004-040045-
HENRY TN-
712 PM CDT TUE APR 3 2007
THIS SIGNIFICANT WEATHER ADVISORY IS FOR...HENRY COUNTY.
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF ROUTON AT 712 PM
CDT...MOVING EAST AT 30 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN HENRY COUNTY...INCLUDING THE CITY OF PARIS...SHOULD MONITOR
THIS STORM CLOSELY.
Local storm report, Apr 3, 6:18 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
718 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL WARDELL 36.35N 89.82W
04/03/2007 M0.75 INCH PEMISCOT MO LAW ENFORCEMENT
0620 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/03/2007 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN
0621 PM TSTM WND GST 2 W KENNETT 36.24N 90.08W
04/03/2007 E60.00 MPH DUNKLIN MO LAW ENFORCEMENT
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0630 PM HEAVY RAIN BIGGERS 36.33N 90.81W
04/03/2007 E0.00 INCH RANDOLPH AR TRAINED SPOTTER
STREET FLOODING ON RURAL ROADS IN COUNTY
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
BUILDINGS DAMAGED
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
0707 PM TORNADO 1 W LAKE CITY 35.82N 90.47W
04/03/2007 CRAIGHEAD AR LAW ENFORCEMENT
&&
SVRLocal storm report, Apr 3, 6:22 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0630 PM HEAVY RAIN BIGGERS 36.33N 90.81W
04/03/2007 E0.00 INCH RANDOLPH AR TRAINED SPOTTER
STREET FLOODING ON RURAL ROADS IN COUNTY
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
BUILDINGS DAMAGED
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
0707 PM TORNADO 1 W LAKE CITY 35.82N 90.47W
04/03/2007 CRAIGHEAD AR LAW ENFORCEMENT
0710 PM HAIL LEACHVILLE 35.92N 90.26W
04/03/2007 E1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0722 PM HAIL 2 S BAY 35.71N 90.56W
04/03/2007 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
&&
SVRSpecial weather statement, Apr 3, 6:24 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CDT TUE APR 3 2007
TNZ021-040100-
CARROLL TN-
724 PM CDT TUE APR 3 2007
THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CARROLL COUNTY.
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MIDDLE FORK AT 724 PM CDT...
MOVING EAST AT 35 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN CARROLL COUNTY...INCLUDING THE CITY OF HUNTINGDON...SHOULD
MONITOR THIS STORM CLOSELY.
Event by event
11 hail, 6 thunderstorm wind, 1 strong wind. Local standard time, as filed.
Thunderstorm Wind, Gibson
- When
- April 3, 6:35 PM CST to 6:40 PM CST
- Where
- Gibson County, 3 mi SW of Trenton to 3 mi SE of Trenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.949, -88.968
Straight line winds knocked down a few trees. Some roads were closed as a result including Mt. Orange Road.
Hail, Gibson
- When
- April 3, 6:58 PM CST to 7:08 PM CST
- Where
- Gibson County, Humboldt
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.820, -88.920
Nickel to quarter size hail fell around Humboldt.
Strong Wind, Carroll
- When
- April 3, 7:05 PM CST to 7:10 PM CST
- Where
- Carroll forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 35.973, -88.450 (the zone’s center; the record gives no point)
Strong gradient winds knocked down a few trees.
Hail, Henderson
- When
- April 3, 7:10 PM CST to 7:15 PM CST
- Where
- Henderson County, Lexington
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.650, -88.400
Hail, Henderson
- When
- April 3, 7:10 PM CST to 7:15 PM CST
- Where
- Henderson County, 1 mi N of Huron
- Measured
- 1.75 in hail
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 35.594, -88.530
Thunderstorm Wind, Henderson
- When
- April 3, 7:10 PM CST to 7:15 PM CST
- Where
- Henderson County, Lexington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 35.650, -88.400
Straight line winds knocked down a few trees and a sign at the Lexington Chevrolet.
Hail, Madison
- When
- April 3, 7:30 PM CST to 7:35 PM CST
- Where
- Madison County, Jackson
- Measured
- 0.88 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.620, -88.830
Hail, Hardeman
- When
- April 3, 7:31 PM CST to 7:36 PM CST
- Where
- Hardeman County, Middleton
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.070, -88.900
Hail, Tipton
- When
- April 3, 7:40 PM CST to 7:45 PM CST
- Where
- Tipton County, Covington
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.570, -89.670
Hail, Tipton
- When
- April 3, 7:41 PM CST to 7:46 PM CST
- Where
- Tipton County, Drummonds
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.470, -89.920
Thunderstorm Wind, Decatur
- When
- April 3, 7:53 PM CST to 7:58 PM CST
- Where
- Decatur County, 3 mi WNW of Sugar Tree
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 35.847, -88.099
Straight line winds knocked down tress and power lines near I-40 and Tennessee Highway 69 3 miles west northwest of Sugar Tree.
Hail, Shelby
- When
- April 3, 7:54 PM CST to 8:07 PM CST
- Where
- Shelby County, Millington
- Measured
- 1.75 in hail
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 35.350, -89.900
Nickel to golfball size hail fell around Millington.
Thunderstorm Wind, Decatur
- When
- April 3, 8:00 PM CST to 8:05 PM CST
- Where
- Decatur County, Bath Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.430, -88.100
Trees and power lines were knocked down in Bath Springs.
Hail, McNairy
- When
- April 3, 8:15 PM CST to 8:20 PM CST
- Where
- McNairy County, 3 mi S of Rose Creek to 3 mi N of Ramer
- Measured
- 1.5 in hail
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 35.157, -88.700
Quarter to ping pong size hail fell 3 miles south of Rose Creek to 3 miles north of Ramer.
Thunderstorm Wind, McNairy
- When
- April 3, 8:22 PM CST to 8:27 PM CST
- Where
- McNairy County, Selmer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 35.180, -88.600
Straight line winds knocked down a few trees in Selmer.
Thunderstorm Wind, Shelby
- When
- April 3, 8:30 PM CST to 8:35 PM CST
- Where
- Shelby County, Bartlett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 35.200, -89.880
Straight line winds knocked down a few trees in Bartlett.
Hail, Shelby
- When
- April 3, 8:53 PM CST to 9:10 PM CST
- Where
- Shelby County, 5 mi SSE of Germantown to Collierville
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.013, -89.786
Penny size hail fell at the intersection of Hacks Cross and Shelby Drive and in Collierville.
Hail, Fayette
- When
- April 3, 9:05 PM CST to 9:10 PM CST
- Where
- Fayette County, Rossville
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Post Office
- Coordinates
- 35.050, -89.550
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Tennessee, April 3, 20077 injured · $1.9 million · EF1 · 34 events
- Flash Flooding and Hail in Arkansas, April 3, 2007$2.5 million · 4.25 in hail · 70 events
- Tornadoes and Flash Flood in Kentucky, April 3 to 4, 2007$1.8 million · EF1 · 44 events
- Rip Current in Florida, April 3, 20071 death · 1 event
- Hail and Damaging Winds in Georgia, April 3 to 4, 20072 injured · $2.0 million · 91 kt wind · 23 events
- Hail and Damaging Winds in Kentucky, April 3, 2007$895,000 · 4.25 in hail · 55 events
- Tornado and Hail in Tennessee, April 3, 2007$183,000 · EF1 · 41 events
- Frost and Freeze in Nebraska, April 3 to 8, 2007$1.3 million · 24 events
- Hail in Georgia, April 3, 2007$1.8 million · 1.75 in hail · 15 events
- Tornadoes and Flash Flooding in Arkansas, April 3, 20071 injured · $287,000 · EF1 · 15 events
- Frost and Freeze in Kansas, April 3 to 8, 2007$1.5 million · 6 events
- Hail and Damaging Winds in Texas, April 3 to 4, 2007$595,000 · 1.25 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25622, 25623, 25624, 25625, 25626, 28927, 25627, 25628, 25630, 25631, 25632, 25634, 25635, 25636, 28926, 25637, 25642, 25644.